# SDR USAA040887

- Difficulty date: November 17, 2004
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 69,337 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND UNDOCUMENTED SKIN REPAIR, STATION 325, STRINGER 30R.  REPAIR DOUBLER INSTALLED PER EA 85860B.  (M)
